# SDR 06FDEA04306

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK R1 AT FR 38.1 HAS (1) BROKEN SCALLOP AND (1) BENT SCALLOP.  REMOVED AND INSTALLED REPAIR SEAT TRACK IAW A310-200 SRM 53-10-16 PB 201 FIG 208.
